# SDR SWAA2022032820549

- Difficulty date: December 26, 2019
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N264LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32521
- Aircraft time: 45,606 hours, 27,038 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fwd Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO AFT FLOOR BOARD IS CRACKED 3 INCHES LONG APPROX 2 INCHES AFT OF FORWARD EDGE BL 0 / APPLIED REPAIR PATCH TO FWD CARGO AFT FLOOR BOARD IAW MM 22-52-01
